TOWARD STABILITY INVESTIGATION OF FRACTIONAL DYNAMICAL SYSTEMS ON TIME SCALE.
Title: | TOWARD STABILITY INVESTIGATION OF FRACTIONAL DYNAMICAL SYSTEMS ON TIME SCALE. |
---|---|
Authors: | MAHDI, NADA K.1, nada20407@yahoo.com, KHUDAIR, AYAD R.1, ayadayad1970@yahoo.com |
Source: | TWMS Journal of Applied & Engineering Mathematics; 2024, Vol. 14 Issue 4, p1495-1513, 19p |
Database: | Applied Science & Technology Source |
ISSN: | 21461147 |
---|---|
Published in: | TWMS Journal of Applied & Engineering Mathematics |
Language: | English |